# SDR UALA2012060303060

- Difficulty date: June 1, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 71,319 hours, 26,722 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING NOT SECURE REAR OF AIRCRAFT.  SECURED EMERGENCY PATH LIGHT CONNECTION AT FWD AFT LAV AT L4 DOOR AND SECURED PATH LIGHT COVER.  EMERGENCY LIGHTS OP NORMAL.
